Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suggest treatment for premature greying of hair

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7520 Questions
Question
Hello Dr.,

I am 35 year old with almost 35% white hairs. Need your help if I can get my black hair back.
Mon, 16 Apr 2018 in General Health
 
 
Answered by Dr. Kakkar S. 1 hour later
Brief Answer:
Remedy for premature graying of scalp hair.

Detailed Answer:
Hello. Thank you for writing to us

I am Dr. Kakkar(Dermatologist and Venereologist). I have gone through your query and I have noted your concern.

You may take Calcium Pantothenate 200 mg once daily and/or Para Amino Benzoic Acid (PABA) 100 mg, orally for at least 6 months e.g PABATAB BZ tablets.
In addition I suggest you to use Melitane 5% gel, once daily (overnight), on scalp skin for 3-6 months e.g Altris gel or Melnora gel.
Response is slow and may not be complete. The goal of treatment is to arrest further progression of premature graying of hair.
These are prescription medications and i suggest you to kindly talk to your local practitioner for a prescription regarding the same.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor